This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
i started out on 5/500 vic then 7.5/750 vic to 10/600 vics to 15 mil morphineand now 30 mils 5 times a day up to today .They want to put me on narco 10/325 because im trying to get off the meds.. how is this going to help everything i read on it is highly addictive. how hard will it be to just stop taking all ... should i do it one by one or just not take any... im scared of withdrawls... i dont want to go throw all the things i have read about . i did how ever go a full 24 hours and it was hell, i can ony think how hard it would be to go it longer then that ....please help ... i am still in pain but after 4 years why would u put somthing in someones body that they become dependent on it ... i read one where the guy said every time he went to leave his house he had to have them with him .. i know how that is ..i freak out if i cant find them and thats only ..... lets say i go with out taking one and my body says hey sometings wrong .... my mind goes blank and i cant remember where i put them i go running around the house looking everywhere i think i may have put them, when i still cant find them i come to almost a break down ... i cant handle this and its wrong just plan wrong ... when im on thhem you cant tell or would never know unless i told u i was taking them ...i have asked alot of people do i look high to u they answer no ... so thats a good thing its so easy to be that way ... and noone knows . thank you for your time ...
If you quit you will go through withdrawal. I'm not sure if you switch from morph to norco you will go through withdrawal probably depends on dosing. If you are in major pain you may need to take somthing, I still have major back pain after surgery but do not kid myself i was using to get high, withdrawal will be hell but worth it i just did it CT, some taper most do not have the will power to do that just rember the longer you take it the more you will need to relieve the pain. I hope the best for you Peace.
u say u used to get high .. ok i nderstand that but if i miss a does im tired and feel like **** .. so ill take 2 morphine pills one to feel better and one for the high. i have not started taking the narco yet .. i have the scrpt but cant fill to monday.. but thank you for the help
If you want to taper, you can go from morphine to norco but the dose is clearly important. You need to take a lower dose of norco and then maybe switch to Vicoden at an even lower dose until you can get off it all. You CAN stop cold turkey but you will have withdrawals for a while and so it is a personal choice. As for the pain, most find that the pain gets better once off the medication. If you are still having pain severe enough once off for over 2weeks to a month, then talk to Dr. about non-narcotic medication to help you. Good luck.
i had a cousin who was on all kinds of painkillers (athlete -- had 10 knee surgeries in just a few year's time)....he was on them all....then found out he also has a neurological disease which causes tremendous pain....he eventually was put on morphine....but had to be weaned OFF the other painkillers (lortabs?) and gradually weaned ONTO the morphine...so i imagine the opposite would work, too, right? you might have to wean slightly OFF the morphine before you begin taking a little of the norcos....and then eventually wean off the norcos....it's all done for the sake of your body....a doctor did this with him....your post just caught my attention because you talked about being on morphine and trying to taper off, and i don''t see too many posts about that, but had some experiences with my cousin being on it and wanted to share....
u are an opiate addict. norco is just another opiate w/ 10mg hydro w/ 325mg of paracetamol. physiologically, hydro converts to morphine and codeine in the bloodstream, so it's functionally the same stuff
changing your dosage downward a bunch will cause some w/d but tapering down is easier than CT IMO
see i had asked then to put me on methadoine? i know i spelled it wrong . its 12:15 am on sat.morn. and i just took a morphine pill right now i still take 5/ 30 mil/ morph/ so thats 150 mils a day... untill mon when i can get the narco filled .. i know its up to me .. but im asking u all what should i do .. fill it or no .... it would be so much easer if i had some one who would sit with me throw all this or i could go somewhere if i desided. to just stop,,,,,. i am married .. i dont work and my husband does, i have 3 kids ages 13 ,11, and 9......,i dont want my kids to see me go throw the withdrawls .. they know i take the pills for pain im shaking so bad right now because the pill has not kick in or its the fact ive never asked for help .and am scared ******** to what im about to go throgh . last thing i want is to have people look at me as thow i chose this to be like this,, to need,, this not like i buy my stuff off the street . wow anyways please dont look down on me and, i know no-one has yet .im just so affrid ... but you guys have been a hole lot of help and thank you
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.